Well-Posedness of Second Order Uniformly Elliptic Boundary Control Systems with Additive or Multiplicative Uncertainty
Ada Cheng
Journal of Mathematics and Statistics, Volume 2, Issue 4, pp. 442–444 · doi.org/10.3844/jmssp.2006.442.444
Abstract
Boundary control systems arises naturally in many applications. Any modelling of real systems involve uncertainty. Sufficient conditions for well-posededness for additive or multiplicative uncertainty are presented through the use of matrix theory.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2006 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Cheng, A. (2006). Well-Posedness of Second Order Uniformly Elliptic Boundary Control Systems with Additive or Multiplicative Uncertainty. Journal of Mathematics and Statistics, 2(4), 442–444. https://doi.org/10.3844/jmssp.2006.442.444
- Licence
- © Science Publications
- Issue
- Volume 2, Issue 4
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
